Keyword : asymptotic bound


Asymptotic Bounds for Unidirectional Byte Error-Correcting Codes
Yuichi SAITOH Hideki IMAI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1993/09/25
Vol. E76-A  No. 9 ; pp. 1437-1441
Type of Manuscript:  Special Section PAPER (Special Section on Information Theory and Its Applications)
Category: 
Keyword: 
asymptotic bounderror-correction codinggeneralized concatenated codingunidirectional byte errorVarshamov-Gilbert bound
 Summary | Full Text:PDF(337KB)